# SDR AALA20141230005

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 66,882 hours, 34,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT OF CABIN WONT TEST.  REPLACED POWER SUPPLY B5-27.
